Calendar     Contact

supermoto.jpgSturgis Supermoto


The 5th Annual Sturgis Supermoto race, an AMA-sanctioned event, will take place downtown on the famous Sturgis Main Street, September 15th-16th. This type of race combines flat-out street racing right on Main Street as well as portions of dirt. The course is designed to showcase the amazing versatility possessed by top Supermoto racers. This a free event for spectators. We invite everyone to bring their families to Sturgis and cheer on their favorite racers. Click here for racer registration!

 

VIP Passes!

Experience the Supermoto UP-Close and Personal! 

$25.00 2-day pass
$15.00 1-day pass

Now, you might think that you'll have a hi-ho time watching the Sturgis AMA Supermoto National Championship Series standing on the sidewalk and munching on chips. Trust us, you'll be crying in your beer if you don't get yourself a VIP pass for the Sturgis AMA Supermoto.

From the VIP area, you will have an unprecedented view of the race that is unfolding in front of you, hear the thundering vibrations as the motorcycles fly by you at speeds up to 60 mph all while sitting on Main Street Sturgis sipping a nice refreshing beer and eating from the freshly catered food in front of you.

VIP passes include two days of start to finish viewing downtown Sturgis. Friday start at 4:00 p.m. and includes a rider meet and greet starting at 8:00 p.m. Saturday be sure to be there at noon for the start of the races until the final winner is crowned.

With your VIP pass each day you will receive two tickets for your favorite Budweiser beer or coke product, food and private access to the AMA top professional riders. Get a picture with your favorite rider and meet the Godfather of Freestyle Motocross Mike Metzger winner of the 2002 X-Games Freestyle and Big Air events.

 

Register Here!

 

Friday September 15

12:00 p.m. - 3:00 p.m. Rider Registration

2:00 p.m. - 3:00 p.m. Tech Inspection

3:30 p.m. MANDATORY RIDERS MEETING

4:00 p.m. Practice

      Group 1 - Kids

      Group 2 - Amateur

      Group 3 – Pro

6:00 p.m. Team Race (7 minutes each rider – two riders per team)

6:20 p.m. Kids Race 50cc (12 minutes)

6:40 p.m. Amateur Dash for Cash (12 minutes)

7:00 p.m. Pro Dash For Cash (12 minutes)

8:00 p.m. Party at Harley Davidson Rally Point

Saturday September 16

9:00 a.m. - 11:00 a.m. Rider Registration

10:00 a.m. - 11:00 a.m. Tech Inspection

11:30 a.m. MANDATORY RIDERS MEETING

11:50 a.m. National Anthem

12:00 p.m. Practice

      Group 1 - Kids

      Group 2 - Amateur

      Group 3 – Pro

1:00 p.m. Qualifying (3 - 15 minute sessions)

      Group 1 - Kids

      Group 2 - Amateur

      Group 3 – Pro

1:50 p.m. Strider Exhibition Race (8 minutes)

2:00 p.m. Amateur National Heat (10 minutes)

2:15 p.m. Pro Lites Heat (10 minutes)

2:30 p.m. Sportsman / Vet Heat (10 minutes)

2:45 p.m. Pro Open Main #1 (20 minutes)

3:10 p.m. Kids Main Event 65 & 85cc (10 minutes)

3:20 p.m. Intermission Entertainment (20 minutes)

3:40 p.m. Amateur National Main (15 minutes)

4:00 p.m. Pro Lites Main (15 mnutes)

4:20 p.m. Sportsman / Vet Main (15 minutes)

4:40 p.m. Pro Open Main #2 (20 minutes)

5:00 p.m. Intermission Entertainment

7:00 p.m. Awards and Post Race Party at The Loud American

*Schedule is subject to change

homeslicegroup.png